| Catalog Number |
115-401 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069); Lymphoma (3263)
| Date of Event |
01/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported bilateral exchange from textured to smooth devices due to the patient's concern with the product.Later, healthcare professional reported left side capsular contracture, baker grade iii.Device remains implanted.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Capsular contracture has now been confirmed as baker grade iv.Further reported was left breast seroma/hematoma and "fluid sent for alcl testing;" markers confirming this event have not been reported.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, d9, g1, h3, h6 the events of seroma-late and lymphoma - alcl - suspected are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: anxiety - product/ procedure: unable to observe since it is a medical event and is not related to the device.Capsular contracture : unable to observe since it is a medical event and is not related to the device.Seroma : unable to observe since it is a medical event and is not related to the device.Hematoma : unable to observe since it is a medical event and is not related to the device.Lymphoma-al cl-suspected : unable to observe since it is a medical event and is not related to the device.Additional observations: deformation observed on the device.No further actions are required as no issues with the manufacturing process are observed.